# SDR SIMA202008251003

- Difficulty date: August 21, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 38,115 hours, 33,329 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 PREVIOUSLY INSTALLED DOUBLERS ON CARGO DOOR LOWER WEB SECTION GOUGED. -C/A-REMOVED, FABRICATED AND INSTALLED DOUBLERS FOR CARGO DOOR INNER LOWER WEB IAW EMB 145 SRM 52-30-01 ITEM 12. MATERIAL FOR DOUBLERS: AL 7475-T761 (.040).
